Jump to content

Photo

Do you blush or flush easily ?

rosacea

No replies to this topic

#1 Aussie123

Aussie123

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 01-September 04

Posted 06 September 2004 - 06:00 PM

If you blush or flush easily, have acne and are considering taking high dose accutane DO NOT do it. Accutane can thin your skin by as much as 30 percent, if you have a flushing or blushing problem there is a good chance you will end up with a constantly red face. I would go one step further and find out if any of your family members (including uncles aunts etc) have Rosacea. Please do not take this warning light, if you think I am only scare mongering visite

http://www.esfbchann...?action=search2

If this link doesn't work please go to www.esfbchannel.com and do a search under accutane

There are numerious people that went from one skin condition (cystic acne) to another (Rosacea) Low dose accutane (10 mg or less a day) does not thin the skin as much. This information is from a vascular specialist and is not mearly speculation.

Regards

Nick


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users